# SDR AALA202105201051

- Difficulty date: May 5, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,412 hours, 7,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT GALLEY AREA LOWER SILL LOCATED AT FR67 + 19 INCHES, S23L. REPAIRED SILL PER SRM 53-41-14-300-001.
